# SDR 2017F00145

- Difficulty date: July 6, 2017
- Submitted: July 6, 2017
- Operation: General aviation
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 9,136 hours, 6,054 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: 69310006
- Condition: Delaminated
- Location: Vertical Stab
- Part time: 9,136 hours, 6,054 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LEADING EDGE UPPER LEFT EDGE DELAMINATED.
